Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 30, 2014, 12:28:06 PM

Login with username, password and session length


Members
  • Total Members: 23835
  • Latest: dennnis
Stats
  • Total Posts: 644036
  • Total Topics: 49019
  • Online Today: 192
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Newbie with question about Prezista  (Read 1123 times)

0 Members and 1 Guest are viewing this topic.

Offline mama6965

  • member
  • Posts: 1
Newbie with question about Prezista
« on: April 09, 2011, 12:43:47 AM »
Hi everyone ! I am currently on prezista, truvada and norvir for more than a year with no little to no side effects. Diagnosed in 97. A week ago, I developed a rash on my arms and 2 days ago, on my face . I went to a walk in clinic last weekend and was told that it looks like I am allergic to "something ". I finally saw my doctor who is also puzzled as to what it could be. He mentioned prezista sometimes causing a rash but since I've been on it for awhile , its unlikely it could be the problem. Has anyone else heard of this possibly being the case ? Thanks for any input you can help with.

Offline newt

  • Member
  • Posts: 3,885
  • the one and original newt
Re: Newbie with question about Prezista
« Reply #1 on: April 09, 2011, 09:01:15 AM »
If your liver function is OK then it's unlikely to be the drugs after this long. But not impossible.

The only way to find out, unfortunately, is to stop the dug you suspect may be causing a rash. Waiting to see if it goes away is a good plan, as is looking at other causes or symptomatic treatment.

- matt
« Last Edit: April 09, 2011, 09:03:40 AM by newt »
"The object is to be a well patient, not a good patient"

Offline Inchlingblue

  • Member
  • Posts: 3,119
  • Chad Ochocinco PETA Ad
Re: Newbie with question about Prezista
« Reply #2 on: April 09, 2011, 02:53:57 PM »
You can always ask Dr. Gallant. and see what he thinks.

LINK:

http://hopkins-hivguide.org/q_a/index.html?categoryId=9352&siteId=7151

Offline Tempeboy

  • Member
  • Posts: 359
  • Like St Francis of Assisi I am wedded to Poverty
Re: Newbie with question about Prezista
« Reply #3 on: April 13, 2011, 08:31:55 PM »
Hi Mama,

Where is the rash located on your body?  Have you recently changed other meds, supplements, soaps, cosmetics or clothes washing powder?  Have you had the flu shot or any other vaccination recently?

Also what does the rash look like, red, white, raised, weepy, size etc?

Can your doc do an allergy test?  Did she/he take a swab?

TB x
Roughly roundabout somewhere in the eighteenth or nineteenth century, Sodomite begat Homosexual out of moral, medical and legal models, bequeathing him Identity, who inbred with Nuclear Family and Industrialism to spawn Homophobia.

Dean Kiley

Offline Bonn

  • Member
  • Posts: 10
Re: Newbie with question about Prezista
« Reply #4 on: April 15, 2011, 04:34:04 PM »
I am on prezista, Novir, and  Kivexa  for 5months.

I also notice rash a little below my breast.
A bit of pain around the left side of my chest.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.